# SDR R61A201702020081

- Difficulty date: January 16, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT GUSSET, FRAME 90.   REMOVED AND REPLACED THE GUSSET IAW SRM 51-41-02.
